RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, Issue 4, Pages 100–108 (Mi vuu405)  

MATHEMATICS

Necessary and sufficient conditions of the subcriticality for linear control systems

V. V. Lukyanov

Udmurt State University, ul. Universitetskaya, 1, Izhevsk, 426034, Russia

Abstract: A linear control system with continuous coefficients is considered. We obtain a sufficient condition of the subcriticality for such system. The necessary condition of the subcriticality for a linear time-invariant system is obtained. The link between subcritical linear systems and completely controllable linear systems is studied. It is proved that a linear system is completely controllable on closed interval if the system is subcritical at some point in the interior of this interval. It is proved that a completely controllable linear time-invariant system with one-dimensional control is subcritical.

Keywords: linear control systems, subcritical systems, conditions of subcriticality.

Full text: PDF file (208 kB)
References: PDF file   HTML file
UDC: 517.977
MSC: 34H05
Received: 30.10.2013

Citation: V. V. Lukyanov, “Necessary and sufficient conditions of the subcriticality for linear control systems”, Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki, 2013, no. 4, 100–108

Citation in format AMSBIB
\Bibitem{Luk13}
\by V.~V.~Lukyanov
\paper Necessary and sufficient conditions of the subcriticality for linear control systems
\jour Vestn. Udmurtsk. Univ. Mat. Mekh. Komp. Nauki
\yr 2013
\issue 4
\pages 100--108
\mathnet{http://mi.mathnet.ru/vuu405}


Linking options:
  • http://mi.mathnet.ru/eng/vuu405
  • http://mi.mathnet.ru/eng/vuu/y2013/i4/p100

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Вестник Удмуртского университета. Математика. Механика. Компьютерные науки
    Number of views:
    This page:97
    Full text:52
    References:22
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020